# SDR F3LA200700342

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SEAT TRACK FLOORBEAM +Y1292 FROM FR 64 TO 4 INCHES AFT OF FR 66 CORRODED AT NUTPLATE HOLES.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11 AND 51-44-11.
